Scholion.ai

Global Maximization of a Convex Function with Linear Inequality Constraints

Philip B. Zwart

Operations Research · 1974 · Volume 22 · Issue 3

DOI: 10.1287/opre.22.3.602

Abstract

This paper presents an algorithm for the global maximization of a convex function subject to linear inequality constraints. It is computationally finite and is designed to converge rapidly on problems in which there are few local optima or the global optimum is significantly better than most of the other local optima.

Enable JavaScript for citation tools and additional paper interactions.